# SDR ASAA2019111291292

- Difficulty date: November 9, 2019
- Submitted: November 13, 2019
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 16,592 hours, 5,378 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

VTK TEMPORARILY APPEARED ON BOTH CAPT & FO DISPLAYS. SELF-CORRECTED. GROUNDED - YES. PERFORMED FMC DOES NOT OPERATE FAULT ISOLATION REF: B737-900 FIM 34-61 TASK 836. OPS NORMAL.
